Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Lump near the groin area, stomach and testicle pain. Due to swollen lymph node or lymphoma?

I'm 19 very healthy and active. No medical problems. I noticed a lump near my groin area almost where the leg meets the body 4 days ago. I went to the doctor 2 days ago and he says I have just a swollen lymph node and that the drug he put me on will help. Since then i have started getting stomach pain and testicle pain. He said I do also have a slight hernia that doesn't need to be taken care of right away (due to the lymph node). The pain does not get any better no matter what I seem to do. I also have a rash on the top end of my buttocks coming out of the top of my butt crack. They are small lumps that itch very bad. The pain Just seems to be getting worse. What do you think would be the best course of action. (My doctor also mentioned lymphoma being a possibility)
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  456
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.Thank you for your querry.
Lymphoma is the last thing to think of in your age. Your pain in testicles may be caused by hernia. Any infection,genital and systematic can cause inguinal lymph nodes swelling. If pain persists you should do ultrasound of this lump with needle aspiration. If you are sexually active you should consider STD.
ALl in all, in most cases this is nothing serious. Wait few more days and see is there any improvement,if not, do further tests.
WIsh you good health.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor